Skip to Content

Benzodiazepines withdrawal advice and support?

Responses (2)

Lifenmeds 4 Apr 2017

Hi, sorry for delay. Not knowing how long you have been taking and dosage it would be difficult to give a guesstimate. I can tell you it MUST be done slowly (10%) decreased every couple to few weeks. This will lessen withdrawals and also allow your brain time to go back to normal and heal. This website is full of all great information. Please keep posted on your progress. Rome wasn't built in a day & it's not a race. The most important aspect is that it is a slow decrease and you succeed with the least discomfort. My best to you! Take care...

Windchimes123 4 Apr 2017

Hi Echo,
Life gave you awesome advice.
You need to mentally prepare for it OR just do it.
It depends on your personality style.
It helps to take the pills out of the container for the day so you are not tempted.
Have yourself spouse or anyone you live with to take the pill bottle.
If you are having a low spot get on the phone, go shopping or visit a friend.
Socializing is the easiest way to keep your mind off symptoms.
Make Sure you don't decrease the dose until you are totally fine with the previous dose. It's the highest reason for failure! Don't rush it !
If you follow Life's advice it should not be a problem with physical symptoms.
Focus on how well you will feel afterwards. Your senses will all be heightened and you will fall in love with life again ! You will be free !
Best wishes and please let us know how you are doing.
:-)

echo0914 6 Apr 2017

Thank you! I'm on a very low dose --- .25 2x per day down from 4x per day but I'm beginning to have a lot of anxiety and fear again and just feel unwell

Windchimes123 11 Apr 2017

Hi Echo,
You are doing good !
Try to find something new that keeps your brain and hands busy.
You need to overcome the anxiety first.
If you truly are feeling sick then hold the lowering of the meds until you are feeling well. Stay at that dose until you are mentally ready to do another dose decrease.
It helps to find... ok this will sound dorky but... a hobby.
There are a lot of cool things to get involved in now. The existence of You-Tube and Videos allow you to not have to go to school or for classes. You can purchase the materials necessary on-line with the companies that offer the free videos.
My thinking is to develop a passion that diverts you from the missing comfort of the meds.
By keeping your mind active in learning and your hands busy creating you may develop life-long interests.
It also helps you feel good about yourself by being productive and seeing the creative results.
Do not decrease until you are feeling healthy and good about yourself.
Good luck !
:-)

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions